# SDR DALA2025011400319

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 29,908 hours, 11,840 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3846 -SMK- DUE TO SMOKE IN THE COCKPIT WITH APU BLEED. ODOR IN CABIN NOTED. CORRECTIVE ACTION: MAINTENANCE FOUND EVIDENCE OF DE-ICING FLUID IN APU INLET. PERFORMED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYSTEM PER B737 AMM 21-00. REMOVED AND REPLACED RECIRC FILTERS B737 AMM 21-25.
